| Model Number |
WB991036 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the electrosurgical system generator had an e243 (electrosurgical generator malfunction) error code.The issue occurred during reprocessing.The unspecified procedure was completed using a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.E1/ full establishment name: (b)(6) hospital; address: no.(b)(6).
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Correction: d9.Additional information: h3, h6, h11.The device was returned to olympus for inspection and the reportable malfunction was not reproduced.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, although the error was not reproduced, it is possible that the error occurred due to a defective communication board.Olympus will continue to monitor field performance for this device.